# SDR DALA2019061763584

- Difficulty date: June 15, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 83,961 hours, 38,135 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 36 AT HOLE A, REPAIR IN ACCORDANCE WITH WORK CARD 5311-01171-04A, AA 5311-01171. SB A320- 53-1264. AD-2018-06-04 IN FWD CARGO COMPARTMENT
